Alert archive / Arkansas / Flash Flood Warnings in 2006
Flash Flood Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 9, 2006, 12:17 PM CST for Shelby County, Tennessee; DeSoto County, Tunica County, Mississippi; Crittenden County, Lee County, St. Francis County, Arkansas. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2006, 12:17 PM CST (18:17 UTC)
- Expired
- Mar 9, 2006, 2:15 PM CST
- In force
- 118 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 25 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 091821
FFWMEG
ARC035-077-123-MSC033-143-TNC157-092015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CST THU MAR 9 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS
LEE COUNTY IN EASTERN ARKANSAS
ST. FRANCIS COUNTY IN EASTERN ARKANSAS
DESOTO COUNTY IN NORTHWEST MISSISSIPPI
TUNICA COUNTY IN NORTHWEST MISSISSIPPI
SHELBY COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 215 PM CST
* AT 1216 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 3 INCHES OF
RAINFALL CAN BE EXPECTED TO FALL DURING A SHORT PERIOD OF TIME
ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHAVEN...MEMPHIS...MILLINGTON...LAKELAND...GERMANTOWN...FRAYSER
...ELLENDALE...EADS...DOWNTOWN
MEMPHIS...BOLTON...BARTLETT...ARLINGTON...WALLS...TUNICA...
SOUTHAVEN...ROBINSONVILLE...PRICHARD...OLIVE BRANCH...NORTH
TUNICA...LYNCHBURG...LEWISBURG...CORMORANT...HORN LAKE...
HOLLYWOOD...HERNANDO...EUDORA...WEST MEMPHIS...TURRELL...SUNSET.
.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED
ROADWAYS. TURN AROUND, DONT DROWN
.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.
LAT...LON 3538 8964 3484 8974 3452 9055 3544 9052
3542 9012
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 10:06 AM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Mar 9, 10:06 AM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1006 AM CST THU MAR 9 2006
.DISCUSSION...
SEVERE WEATHER IS ONGOING ACROSS THE NRN PART OF THE CWA. A LARGER
AREA OF THUNDERSTORMS OVER AR WILL MOVE EWD ACROSS THE CWA THROUGH
LATE MORNING AND AFTERNOON. MODEL SHEAR AND INSTABILITY PROFILES
INDICATE THE SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH AT LEAST
THE DAYLIGHT HOURS. THE SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES.
A STRENGTHENING SFC LOW OVER THE ARKLATEX REGION WILL TRACK NEWD
INTO SE MO BY EARLY AFTERNOON AND INTO ILLINOIS BY EARLY EVENING.
THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE MIDSOUTH THIS
AFTERNOON THROUGH EARLY EVENING. A DEEP 500MB SHORTWAVE WILL SWING
THROUGH THE CWA THIS EVENING. ALL OF THESE FEATURES ARE KEY PLAYERS
WITH THIS SEVERE WEATHER EPISODE COMBINING WITH SOLAR HEATING. A
TIGHT PRESSURE GRADIENT FROM THE DEEPENING LOW WILL PROVIDE A
STRONG SOUTH WIND THROUGH THE DAY. A WIND ADVISORY HAS BEEN ISSUED.
MORE THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT WITH A WARM FRONT. ANY
SHOWERS OR THUNDERSTORMS WHICH OCCUR OVER THE WEEKEND WILL COME FROM
WEAK SHORTWAVES FROM THE SOUTHWEST. THE NEXT COLD FRONT WILL MOVE
THROUGH MONDAY AFTERNOON AND EVENING PROVIDING ANOTHER ENHANCED
CHANCE OF SHOWERS AND THUNDERSTORMS. COOLER AND DRIER WEATHER WILL
FOLLOW THAT FRONT.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
SWCHazardous weather outlook, Mar 9, 12:08 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1208 PM CST THU MAR 9 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1208 PM CST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON. A STRONG LOW PRESSURE SYSTEM ALONG WITH A VIGOROUS UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE MIDSOUTH THROUGH THE AFTERNOON. THE PRIMARY SEVERE WEATHER THREATS ARE DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL...AND ISOLATED TORNADOES. HEAVY RAINFALL IS ALSO POSSIBLE IN THUNDERSTORMS. IN ADDITION TO THE SEVERE WEATHER THREAT...STRONG SOUTH WINDS AHEAD OF THE THUNDERSTORMS WILL BE SUSTAINED OVER 25 MPH AT TIMES WITH GUSTS OVER 40 MPH. A WIND ADVISORY IS IN EFFECT. PLEASE REFER TO THE LATEST WATCHES...WARNINGS...ADVISORIES...AND SHORT TERM FORECASTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...AMATEUR RADIO OPERATORS...AND EMERGENCY MANAGEMENT OFFICIALS...PLEASE RELAY YOUR SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. SPOTTER ACTIVATION IS ONGOING. SWC
In the hours before
Local storm report, Mar 9, 9:08 AM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
908 AM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
1 E OF TILTON...HWY 364 AND CR 145...TRUCK BLOWN OFF
ROAD...RESEDENTIAL HOME DAMAGE...TREES DOWN
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
&&
DSVSpecial weather statement, Mar 9, 9:28 AM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 928 AM CST THU MAR 9 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091600- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT... BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE... CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH... COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN... HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON... JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN... MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD... PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO... UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE 928 AM CST THU MAR 9 2006 ...MORE SEVERE WEATHER IS EXPECTED ACROSS THE MIDSOUTH TODAY... SEVERE THUNDERSTORMS HAVE ALREADY AFFECTED PORTIONS OF THE MIDSOUTH TODAY. MORE THUNDERSTORMS OVER ARKANSAS WILL PUSH THROUGH THE AREA FROM LATE THIS MORNING THROUGH THE AFTERNOON. REFER TO THE LATEST WATCHES...WARNINGS...SHORT TERM FORECASTS...AND HAZARDOUS WEATHER OUTLOOKS FOR MORE DETAILS. SWC
Local storm report, Mar 9, 9:46 AM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
946 AM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
1 E OF TILTON...HWY 364 AND CR 145...TRUCK BLOWN OFF
ROAD...RESEDENTIAL HOME DAMAGE...TREES DOWN
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
&&
DSVLocal storm report, Mar 9, 11:13 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 AM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
&&
DSVLocal storm report, Mar 9, 11:51 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
&&
DSVLocal storm report, Mar 9, 12:17 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL HOXIE 36.04N 90.98W
03/09/2006 E0.75 INCH LAWRENCE AR LAW ENFORCEMENT
1230 AM TSTM WND DMG HOXIE 36.04N 90.98W
03/09/2006 LAWRENCE AR LAW ENFORCEMENT
DOWNED POWER LINES ON SE 3RD ALONG WITH DOWNED STREET
SIGNS ON 63RD IN HOXIE.
1250 AM TSTM WND DMG 5 WNW RECTOR 36.29N 90.38W
03/09/2006 CLAY AR LAW ENFORCEMENT
TREES DOWN
0115 AM TSTM WND DMG CAMPBELL 36.49N 90.07W
03/09/2006 DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0125 AM TSTM WND GST MALDEN 36.58N 89.98W
03/09/2006 E50 MPH DUNKLIN MO LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN ACROSS THE AREA.
0600 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E65 MPH POINSETT AR TRAINED SPOTTER
0702 AM TSTM WND DMG FAIR OAKS 35.23N 91.03W
03/09/2006 CROSS AR TRAINED SPOTTER
TREES...POWER LINES DOWN ON HWY 49...JUST SOUTH OF HWY 64
JUNCTION...GUSTS E70 MPH IN FAIR OAKS
0705 AM TSTM WND DMG 4 NE FAIR OAKS 35.27N 90.98W
03/09/2006 CROSS AR AMATEUR RADIO
*** 2 INJ *** HWY 364 AND CR 149...TRUCK BLOWN OFF
ROAD...5 BRICK HOMES RECEIVED STRUCTURAL DAMAGE...TREES
DOWN...MOBILE HOME DESTROYED
0730 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 M67 MPH PEMISCOT MO BROADCAST MEDIA
SUSTAINED AT 55 MPH FOR AT LEAST 1 MINUTE...FROM LOCAL
RADIO STATION
0815 AM TSTM WND DMG LEACHVILLE 35.92N 90.26W
03/09/2006 MISSISSIPPI AR LAW ENFORCEMENT
SHED AND HOME DAMAGED IN LEACHVILLE
0840 AM TSTM WND GST CARUTHERSVILLE 36.18N 89.67W
03/09/2006 E50 MPH PEMISCOT MO BROADCAST MEDIA
0851 AM HAIL RIDGELY 36.26N 89.48W
03/09/2006 M0.50 INCH LAKE TN TRAINED SPOTTER
AT WATER TREATMENT PLANT
1046 AM TSTM WND DMG 1 E MONETTE 35.89N 90.33W
03/09/2006 CRAIGHEAD AR TRAINED SPOTTER
SMALL LIMBS DOWN
1135 AM TSTM WND DMG ALICIA 35.89N 91.08W
03/09/2006 LAWRENCE AR TRAINED SPOTTER
SMALL TREE LIMBS DOWN
1140 AM TSTM WND GST EGYPT 35.87N 90.95W
03/09/2006 E60 MPH CRAIGHEAD AR FIRE DEPT/RESCUE
1145 AM TSTM WND GST WEINER 35.62N 90.90W
03/09/2006 E50 MPH POINSETT AR FIRE DEPT/RESCUE
1145 AM NON-TSTM WND DMG 7 S SAVANNAH 35.12N 88.24W
03/09/2006 HARDIN TN TRAINED SPOTTER
POWER LINES DOWN...PRESSURE GRADIENT INDUCED
&&
DSVThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:31 AM CST | Severe Thunderstorm Warning | MEG | Lake, Obion | 44 min |
| Mar 9, 8:41 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 49 min |
| Mar 9, 8:42 AM CST | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 7 hr |
| Mar 9, 9:01 AM CST | Tornado Warning | MEG | Obion | 29 min |
| Mar 9, 9:32 AM CST | Tornado Warning | MEG | Obion | 28 min |
| Mar 9, 9:42 AM CST | Tornado Warning | MEG | Weakley | 33 min |
| Mar 9, 9:56 AM CST | Tornado Warning | MEG | Obion | 25 min |
| Mar 9, 12:15 PM CST | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 45 min |
| Mar 9, 12:24 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 36 min |
| Mar 9, 12:32 PM CST | Severe Thunderstorm Warning | MEG | Lake | 43 min |
| Mar 9, 12:59 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Shelby, Tipton | 46 min |
| Mar 9, 1:05 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Haywood | 40 min |
| Mar 9, 1:07 PM CST | Severe Thunderstorm Warning | MEG | Obion | 38 min |
| Mar 9, 1:20 PM CST | Severe Thunderstorm Warning | MEG | Crockett | 40 min |
| Mar 9, 1:35 PM CST | Severe Thunderstorm Warning | MEG | Gibson | 40 min |
| Mar 9, 1:43 PM CST | Tornado Warning | MEG | Fayette, Hardeman | 47 min |
| Mar 9, 2:07 PM CST | Tornado Warning | MEG | McNairy | 38 min |
| Mar 9, 2:12 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Haywood | 39 min |
| Mar 9, 2:26 PM CST | Severe Thunderstorm Warning | MEG | Henry, Weakley | 41 min |
| Mar 9, 2:28 PM CST | Tornado Warning | MEG | Hardin | 47 min |
| Mar 9, 2:39 PM CST | Severe Thunderstorm Warning | MEG | Chester, Madison | 24 min |
| Mar 9, 3:14 PM CST | Severe Thunderstorm Warning | MEG | Hardin | 16 min |
| Mar 9, 12:00 PM CST | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie | 45 min |
| Mar 9, 12:20 PM CST | Tornado Warning | MEG | Quitman, Tallahatchie | 25 min |
| Mar 9, 12:29 PM CST | Severe Thunderstorm Warning | MEG | Panola | 46 min |
| Mar 9, 12:36 PM CST | Tornado Warning | MEG | Panola | 39 min |
| Mar 9, 12:42 PM CST | Tornado Warning | MEG | Tallahatchie, Yalobusha | 48 min |
| Mar 9, 1:03 PM CST | Tornado Warning | MEG | Lafayette, Marshall, Tate | 42 min |
| Mar 9, 1:11 PM CST | Severe Thunderstorm Warning | MEG | Calhoun | 49 min |
| Mar 9, 1:32 PM CST | Tornado Warning | MEG | Benton, Union | 43 min |
| Mar 9, 1:39 PM CST | Severe Thunderstorm Warning | MEG | Pontotoc | 51 min |
| Mar 9, 1:46 PM CST | Tornado Warning | MEG | Tippah | 44 min |
| Mar 9, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw | 42 min |
| Mar 9, 2:09 PM CST | Severe Thunderstorm Warning | MEG | Lee, Prentiss | 51 min |
| Mar 9, 2:24 PM CST | Tornado Warning | MEG | Pontotoc | 27 min |
| Mar 9, 2:30 PM CST | Severe Thunderstorm Warning | MEG | Tishomingo | 45 min |
| Mar 9, 2:37 PM CST | Severe Thunderstorm Warning | MEG | Chickasaw | 38 min |
| Mar 9, 2:47 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 43 min |
| Mar 9, 2:52 PM CST | Severe Thunderstorm Warning | MEG | Alcorn | 23 min |
| Mar 9, 2:54 PM CST | Severe Thunderstorm Warning | MEG | Lee, Prentiss | 36 min |
| Mar 9, 3:10 PM CST | Severe Thunderstorm Warning | MEG | Tishomingo | 35 min |
| Mar 9, 3:24 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 36 min |
| Mar 9, 12:19 AM CST | Severe Thunderstorm Warning | MEG | Greene, Lawrence | 26 min |
| Mar 9, 12:44 AM CST | Severe Thunderstorm Warning | MEG | Clay, Greene | 31 min |
| Mar 9, 5:37 AM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 38 min |
| Mar 9, 6:17 AM CST | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 20 min |
| Mar 9, 6:28 AM CST | Severe Thunderstorm Warning | MEG | Greene | 32 min |
| Mar 9, 6:54 AM CST | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 36 min |
| Mar 9, 6:57 AM CST | Tornado Warning | MEG | Cross | 33 min |
| Mar 9, 7:29 AM CST | Severe Thunderstorm Warning | MEG | Poinsett | 16 min |
| Mar 9, 8:11 AM CST | Severe Thunderstorm Warning | MEG | Mississippi | 34 min |
| Mar 9, 9:53 AM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 37 min |
| Mar 9, 10:47 AM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 43 min |
| Mar 9, 11:11 AM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene | 49 min |
| Mar 9, 11:19 AM CST | Severe Thunderstorm Warning | MEG | Poinsett | 41 min |
| Mar 9, 11:30 AM CST | Severe Thunderstorm Warning | MEG | Clay | 45 min |
| Mar 9, 11:42 AM CST | Severe Thunderstorm Warning | MEG | Cross | 33 min |
| Mar 9, 11:44 AM CST | Flash Flood Warning | MEG | Clay, Craighead, Greene, Poinsett | 2 hr |
| Mar 9, 11:47 AM CST | Severe Thunderstorm Warning | MEG | Crittenden | 28 min |
| Mar 9, 11:58 AM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Poinsett | 47 min |
| Mar 9, 12:04 PM CST | Severe Thunderstorm Warning | MEG | Mississippi | 41 min |
| Mar 9, 12:08 PM CST | Severe Thunderstorm Warning | MEG | Clay | 37 min |
| Mar 9, 5:00 PM CST | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 45 min |
| Mar 9, 5:06 PM CST | Severe Thunderstorm Warning | MEG | Craighead | 39 min |
| Mar 9, 5:33 PM CST | Severe Thunderstorm Warning | MEG | Mississippi | 27 min |
| Mar 9, 5:56 PM CST | Severe Thunderstorm Warning | MEG | Mississippi | 34 min |
Nearby
Flash Flood Warnings in Arkansas, 2006Flash Flood Warnings in Mississippi, 2006Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.